Problèmes aux limites sur des espaces fibrés

J. L. Lions L. Schwartz

TBD mathscidoc:1701.331112

Acta Mathematica, 94, (1), 155-159, 1955.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{j.1955problèmes,
  title={Problèmes aux limites sur des espaces fibrés},
  author={J. L. Lions, and L. Schwartz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203143307637821},
  booktitle={Acta Mathematica},
  volume={94},
  number={1},
  pages={155-159},
  year={1955},
}
J. L. Lions, and L. Schwartz. Problèmes aux limites sur des espaces fibrés. 1955. Vol. 94. In Acta Mathematica. pp.155-159. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203143307637821.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved